| Catalog Number |
33630024 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
05/24/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "subject: (b)(6) uk infinity total ankle system.Patient presented with lymphoedema following right total ankle replacement and previous hindfoot triple fusion.Clinician recommended that patient should focus on weight loss and reduce bmi as they were worried about going through a large procedure like knee replacement because of their bmi and rehabilitation.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "subject: (b)(6) uk infinity total ankle system patient presented with lymphoedema following right total ankle replacement and previous hindfoot triple fusion.Clinician recommended that patient should focus on weight loss and reduce bmi as they were worried about going through a large procedure like knee replacement because of their bmi and rehabilitation.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.